按条件检索“227”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
21. Observers of Fuzzy Descriptor Systems with Time-Delays SCOPUS SCIE

作者:Fan, Hongbiao; Meng, Min; Feng, Jun-e

作者机构:[Fan, Hongbiao; Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000339266500001

22. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic SCOPUS SCIE

作者:WANG HuiJuan;LIU Bin;WU JianLiang;WANG Bing

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Zaozhuang, 277160, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.1,211-220

WOS被引数:2

资源类型:期刊论文

WOS:000329793500017

23. SYNCHRONIZATION OF INTERCONNECTED MULTI-VALUED LOGICAL NETWORKS EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e; Hou, Zhongsheng

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Zhongsheng] Beijing Jiaotong Univ, Adv Control Syst Lab, Beijing 100044, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2014,Vol.16,Issue.6,1659-1669

WOS被引数:13

资源类型:期刊论文

WOS:000344406500008

24. Some results related to complex linear and nonlinear difference equations SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2014,Vol.20,Issue.2,237-250

WOS被引数:3

资源类型:期刊论文

WOS:000327223900005

25. Domain decomposition procedures combined with H-1-Galerkin mixed finite element method for parabolic equation SCOPUS SCIE

作者:Sun, Tongjun; Ma, Keying

作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,33-48

WOS被引数:5

资源类型:期刊论文

WOS:000335102800003

26. Regular approximations of spectra of singular second-order symmetric linear difference equations EI SCOPUS SCIE

作者:Liu, Yan; Shi, Yuming

作者机构:[Liu, Yan; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.444,183-210

WOS被引数:4

资源类型:期刊论文

WOS:000331026800014

27. Minimum total coloring of planar graph EI SCOPUS SCIE

作者:Wang, Huijuan;Wu, Lidong;Wu, Weili;Pardalos, Panos M.;Wu, Jianliang

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, L] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States;[ Wu, W] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States, College of Computer Science and Technology, TaiYuan University of Technology, Taiyuan, 030024, China;[ Pardalos, P.M] Department of Industrial and System Engineering and Center for Applied Optimization, University of Florida, Gainesville, FL 32611, United States;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of global optimization,JOURNAL OF GLOBAL OPTIMIZATION,2014,Vol.60,Issue.4,777-791

WOS被引数:13

资源类型:期刊论文

WOS:000345083300012

28. Prediction and early diagnosis of complex diseases by edge-network SCOPUS SCIE

作者:Yu, Xiangtian;Li, Guojun;Chen, Luonan

作者机构:[Yu, X] Key Laboratory of Systems Biology, SIBS-Novo Nordisk Translational Research Centre for PreDiabetes, Shanghai Institutes for Biological Sciences, Shanghai 200031, China, School of Mathematics, Shandong University, Jinan 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Chen, L] Key Laboratory of Systems Biology, SIBS-Novo Nordisk Translational Research Centre for PreDiabetes, Shanghai Institutes for Biological Sciences, Shanghai 200031, China, Collaborative Research Center for Innovative Mathematical Modelling, Institute of Industrial Science, University of Tokyo, Tokyo 153-8505, Japan

来源:Bioinformatics,BIOINFORMATICS,2014,Vol.30,Issue.6,852-859

WOS被引数:21

资源类型:期刊论文

WOS:000333249900016

29. Backward stochastic differential equations driven by G-Brownian motion EI SCOPUS SCIE

作者:Hu, M.;Ji, S.;Peng, S.;Song, Y.

作者机构:[Hu, M] School of Mathematics, Shandong University, China;[ Ji, S] Qilu Institute of Finance, Shandong University, China;[ Peng, S] School of Mathematics, Shandong University, China, Qilu Institute of Finance, Shandong University, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.1,759-784

WOS被引数:30

资源类型:期刊论文

WOS:000329594400030

30. Value Distribution of Certain Type of Difference Polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382100001

31. A Numerical Method and its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States, Beijing Computational Science Research Center, Beijing 100084, China

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2014,Vol.15,Issue.3,618-646

WOS被引数:14

资源类型:期刊论文

WOS:000328283100003

32. Shortest paths in Sierpinski graphs SCIE

作者:Xue, Bing; Zuo, Liancui; Wang, Guanghui; Li, Guojun

作者机构:[Xue, Bing; Wang, Guanghui; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zuo, Liancui] Tianjin Normal Univ, Coll Math Sci, Tianjin 300387, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.162,314-321

WOS被引数:7

资源类型:期刊论文

WOS:000328311400031

33. Fast alternating-direction finite difference methods for three-dimensional space-fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong; Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2014,Vol.258,305-318

WOS被引数:44

资源类型:期刊论文

WOS:000329118500015

34. An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints SCOPUS SCIE

作者:Wei, Qingmeng; Xiao, Xinling

作者机构:[Wei, Qingmeng] NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.; [Xiao, Xinling] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000332552200001

35. Topological structure and the disturbance decoupling problem of singular Boolean networks EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.13,1247-1255

WOS被引数:24

资源类型:期刊论文

WOS:000341184800011

36. Cell-centered finite difference method for parabolic equation EI SCOPUS SCIE

作者:Xu, Wenwen

作者机构:[Xu, WW]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.235,66-79

WOS被引数:3

资源类型:期刊论文

WOS:000335898500008

37. Notes on the Hermitian Positive Definite Solutions of a Matrix Equation SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000336203900001

38. NOTES ON NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS SHARING A SET WITH THEIR DERIVATIVES SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Wang, Kai-Mei

作者机构:[Li, Xiao-Min; Wang, Kai-Mei] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2014,Vol.51,Issue.6,1773-1789

资源类型:期刊论文

WOS:000346107300016

39. PRECONDITIONED HSS-LIKE ITERATIVE METHOD FOR SADDLE POINT PROBLEMS SCOPUS SCIE

作者:Qingbing Liu[1];Guoliang Chen[2];Caiqin Song[3]

作者机构:[Qingbing Liu]Department of Mathematics, Zhejiang Wanli University, Ningbo 315100, China.;[Guoliang Chen]Department of Mathematics, East China Normal University, Shanghai 200241, China.;[Caiqin Song]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2014,Vol.32,Issue.4,442-455

WOS被引数:5

资源类型:期刊论文

WOS:000338337300004

40. Consensus and r-consensus problems for singular systems EI SCOPUS SCIE

作者:Zhang Lequn; Feng Jun-e; Yao Juan

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yao, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.2,252-262

资源类型:期刊论文

WOS:000334445400002

共 12 页, 227 条记录

TOP